# SDR ASAA2013062995357

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 17,020 hours, 5,134 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT AUTOTHROTTLE DISCONNECTED AND WOULD NOT RECONNECT.  ACFT GROUNDED.  ACCOMPLISHED FIMS 22-31T801 & 22-31T802 AND A/T SYS OPS REF MM 22-31-00.  NO DEFECTS NOTED.
